Welcome to Blogster!
1,488,164 Blogster Users  |  364,642 Posts
 
 
 

ellie1142545

 

Blog Traffic: 134701

Posts: 1021

My Comments: 42967

User Comments: 24028

Photos: 65

Friends: 94

Following: 114

Followers: 31

Points: 88011

Last Online: 6 hours ago


 
 

Visitors

katskorner BrotherDocs LouieLouie MsPurrrrfect
 

IF

Added: Wednesday, May 15th 2019 at 10:13am by ellie1142545
 
 
 

I seem to be on here less, it's because I am. 


That little ol' 3rd vertebrae is pressing even more into the spine.  So I'm constantly light headed.  Walking is out of the question.  I went walking on Monday, and almost fell 3 times.  Don't need that.

 

I'm mostly in and out now.  Because if I'm on more than 10 minutes, things start swimming, but I stick it out, until the study is posted, then I'm basically in and out for the rest of the day.


I am now taking Metoprolol 25mg, which I've always had, from almost the unset of taking it, 20 years ago.  And, now that little ol' Lisinopril, up, until 2 weeks ago, I took every night.  20mg., you'd think it would help lower my B/P, along 2with the Metoprolol. Nope it didn't, so now I'm taking it 2 times a day, too.  My B/P is still out of control.

 

And now I'm in a waiting stage.  The Cardiologist says I need to lower my B/P.  Yeah I know that.  The Dr. is well aware, and is trying to help me get it down, but.....it's just not happening.

 

The cardiologist gave me a list, to watch for:  1.  Weakness on one side or the other.  2. a black view (spot) in one eye or the other.  Dizziness (Yeah right, as if that'll happen).  Will be hard to do that because of constant dizziness now.  Tingling in hands, and feet.  No balance, huh?  I've had no balance in over 20 years!  That's another, yeah right.

 

I'm just hoping, if I do stroke out, I'll have the tingling signs, or unable to wal normally, meaning one sided weakness.  With all the other signs I'm just plain ot of luck!

 

Catch you all later!

 


User Comments

Sis. Ellie, I have been told one reason for the B/P to be high is if one has pain, that will trigger it. Can't they fix the 3rd V. ? You would think they could. We here will pray for you. You need to be anointed and prayed over for the healing. Bro. Doc

No, to do so now would be certain death.  And....there is no pain, unless I tumble, or bang my hand r arm, against a door jamb, which I don't do very often, lol!

 

I see. Bro. Doc

Hubby has had HP for years now.....doc kept adding pills and amounts none helped. Until this one (hope it adds as a link) https://www.webmd.com/drugs/2/drug-6288/spironolactone-oral/details his bp now reads like a teenager and we took him off that metoprolol

Does this have Beta Blocker?  You don't want to quit Metoprolol cold turkey.  You could suffer a fatal heart attack.  The Linsinopril, is for people who are Diabetic, and is supposed to bring that blood pressure down, but so far it hasn't.

He quit the metorpolol a little at a time. He was on 3 in the morning and 4 at night. he stopped 1 in the am and 1 pm then 2 then down to half even. He still takes the lisinopril. but that 1 did the trick 

Sister, You are in our prayers. Scripture says that "By His stripes we WERE healed! It is paid in full! So Lord, we claim that healing for our sister. Wrap your arms of love around her and bring strong life back to her. She has so much more to accomplish here, and we need her. Hear our prayer, oh Lord and grant sis. Ellie your grace!

Thank you.

Goodness me Ellie, high BP can be hard to get down, and keeping it down, I just hope your doctors, can find the right drug for you, because as we all know what works for one, doesn't always for all, Look after yourself my sweet friend.

Post A Comment

This user has disabled anonymous commenting.